# SDR C2XA04CL115

- Difficulty date: November 16, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 14,378 hours, 10,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2266, THE CREW REPORTED THE AISLE PATH LIGHT STRIP AT ROW 7/8 WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE AISLE PATH LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
